RUS
ENG
Full version
JOURNALS
// Trudy Matematicheskogo Instituta imeni V.A. Steklova
// Archive
Trudy Mat. Inst. Steklov.,
1991
Volume 196,
Pages
51–65
(Mi tm1451)
This article is cited in
5
papers
Combinatorial questions of the two-dimensional Ising model
N. P. Dolbilin
,
M. A. Shtan'ko
,
M. I. Shtogrin
UDC:
514.17
+
515.16
+
514.8
Fulltext:
PDF file (1712 kB)
Cited by
English version:
Proceedings of the Steklov Institute of Mathematics, 1992,
196
,
57–72
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025